# SDR AALA201609199023

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 41,355 hours, 15,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 9 EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND HARNESS DISCONNECTED UNDER SEAT, CONNECTED AND ACCOMPLISHED A SATISFACTORY OPS CHECKED IAW AMM 33-51-00-710-001.
